MathSciNet Relay Station
MathSciNet bibliographic data
MR2101537 62M09 (62M10)
Huang, Jianhua Z.; Shen, Haipeng Functional coefficient regression models for non-linear time series: a polynomial spline approach. Scand. J. Statist. 31 (2004), no. 4, 515–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement